# SDR DALA2018090505434

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 54,214 hours, 17,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND SEAT MOUNTED EMERGENCY EXIT LIGHTS AT 3CD, 4CD AND 25FED BROKEN. REMOVED AND REPLACED EMER. EXIT LIGHTS AT SEATS 3CD, 4CD AND 25FED IAW AMM 33-51-11. OPS CHECK GOOD.
